# SDR C2XA07IA253

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 13,835 hours, 7,336 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2920, THE CREW REPORTED A STRONG FUEL SMELL WHEN STARTING THE APU.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
